How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and health questions answered.
Category: Medical
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
88123236
Type Your Medical Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

I injured my back during a rescue. They gave me too gh a

Customer Question

I injured my back during a rescue. They gave me too high a dose of steroids and put me into hypo-pituitary adrenal axle failure. A could of days later. I was having palpation difficulty breathing,diaphorisis and and night terrors.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Chaithanya replied 1 year ago.

Hi,

Thanks for asking a question. I'm Dr Chaithanya, General Physician trying to help you today.

Can you tell me how long back this happened, that high dose of steroids were given to you? How long did the treatment go? When is it stopped? From when did the present symptoms begin? Did you have a symptom-free period in between? Do you have associated health conditions? What drugs are you taking presently?

The information you provide helps me to decide on further treatment/diagnostic plan.

Thanks.

Expert:  Dr Chaithanya replied 1 year ago.

.